# SDR SCNA20240310130

- Difficulty date: May 23, 2023
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N845SY
- Make and model: Boeing 737-8
- Aircraft serial: 40727
- Aircraft time: 33,877 hours, 22,582 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rws 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON WEB ON INTERNAL STRUCTURE AT REAR SPAR WS 280 APPROX RH WING. WEB ON INTERNAL STRUCTURE AT REAR SPAR WS 280 APPROX RH WING WAS REPLACED PER B737-800 SRM 51-40-02-0G-0
